# SDR SWIA200617276

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120235
- Aircraft time: 21,642 hours, 31,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE RIB IS CRACKED IN 2 PLACES, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEADING EDGE RIB IAW EMB-120 SRM 51-40-02.
